Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 41, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 19, 2009, 7:25 PM CDT for Madison County, Morgan County, Alabama. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2009, 7:25 PM CDT (00:25 UTC)
- Expired
- Apr 19, 2009, 8:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Madison County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 54 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 7:36 PM CDT | FUNNEL CLOUD | Laceys Spring, AL | FUNNEL CLOUD REPORTED BY THE FIRE DEPARTMENT IN LACEYS SPRING. LOCATED SOUTH OF WHITESBURG RIDGE AND HEADED TOWARD THE RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 4:30 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 466 m²/s²
- 0-3 km storm-relative helicity
- 529 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 200025
TORHUN
ALC089-103-200100-
/O.NEW.KHUN.TO.W.0041.090420T0025Z-090420T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
725 PM CDT SUN APR 19 2009
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
EAST CENTRAL MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 800 PM CDT
* AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LACEYS
SPRING...OR ABOUT 11 MILES SOUTH OF REDSTONE ARSENAL...MOVING EAST
AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD DAMAGE.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
LACEYS SPRING.
WHITESBURG.
OWENS CROSSROADS.
NEW HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD.
&&
LAT...LON 3445 8667 3461 8673 3467 8635 3463 8635
3460 8632 3459 8629 3457 8632 3456 8631
3454 8631 3452 8633 3450 8653 3454 8655
3449 8656
TIME...MOT...LOC 0024Z 261DEG 26KT 3453 8665
$$3 follow-up statements
000
WWUS54 KHUN 200040
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
740 PM CDT SUN APR 19 2009
ALC089-103-200100-
/O.CON.KHUN.TO.W.0041.000000T0000Z-090420T0100Z/
MORGAN AL-MADISON AL-
740 PM CDT SUN APR 19 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN MADISON AND EAST CENTRAL MORGAN COUNTIES...
AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED SOUTHWEST OF
WHITESBURG... OR ABOUT 12 MILES SOUTHEAST OF REDSTONE
ARSENAL...MOVING EAST AT 30 MPH. AT 736 PM...A TRAINED SPOTTER
REPORTED A FUNNEL CLOUD EAST OF LACEYS SPRING NEAR THE RIVER.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OWENS
CROSSROADS AND NEW HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3446 8666 3457 8669 3464 8635 3461 8633
3459 8629 3457 8632 3454 8631 3452 8633
3450 8653 3454 8655 3449 8656
TIME...MOT...LOC 0039Z 261DEG 24KT 3455 8652
$$000
WWUS54 KHUN 200045
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
745 PM CDT SUN APR 19 2009
ALC103-200054-
/O.CAN.KHUN.TO.W.0041.000000T0000Z-090420T0100Z/
MORGAN AL-
745 PM CDT SUN APR 19 2009
...THE TORNADO WARNING FOR EAST CENTRAL MORGAN COUNTY IS CANCELED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3457 8632 3454 8631 3452 8633 3450 8653
3452 8654 3456 8655 3456 8656 3459 8657
3464 8635 3460 8632 3459 8629
TIME...MOT...LOC 0044Z 260DEG 20KT 3455 8651
$$
ALC089-200100-
/O.CON.KHUN.TO.W.0041.000000T0000Z-090420T0100Z/
MADISON AL-
745 PM CDT SUN APR 19 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN MADISON COUNTY...
AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 4 MILES SOUTHWEST OF
OWENS CROSSROADS...OR ABOUT 13 MILES SOUTHEAST OF REDSTONE
ARSENAL...MOVING EAST AT 30 MPH. FUNNEL CLOUDS WERE REPORTED WITH
THIS STORM JUST EAST OF LACEYS SPRING.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3457 8632 3454 8631 3452 8633 3450 8653
3452 8654 3456 8655 3456 8656 3459 8657
3464 8635 3460 8632 3459 8629
TIME...MOT...LOC 0044Z 260DEG 20KT 3455 8651
$$000
WWUS54 KHUN 200057
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
757 PM CDT SUN APR 19 2009
ALC089-200105-
/O.EXP.KHUN.TO.W.0041.000000T0000Z-090420T0100Z/
MADISON AL-
757 PM CDT SUN APR 19 2009
...THE TORNADO WARNING FOR SOUTHEASTERN MADISON COUNTY EXPIRES AT 800
PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE
OF PRODUCING A TORNADO. THEREFORE THE TORNADO WARNING IS BEING
ALLOWED TO EXPIRE AT 800 PM CDT.
HOWEVER...HEAVY RAINFALL...GUSTY WINDS TO 40 MPH...AND FREQUENT
LIGHTNING WERE STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS
UNTIL THE STORM HAS PASSED.
LAT...LON 3457 8632 3454 8631 3452 8633 3450 8653
3452 8654 3456 8655 3456 8656 3459 8657
3464 8635 3460 8632 3459 8629
TIME...MOT...LOC 0055Z 260DEG 20KT 3456 8644
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 19, 6:14 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 19, 6:14 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 614 PM CDT SUN APR 19 2009 .UPDATE...FOR 00Z TAFS. && .AVIATION... SEVERE SUPERCELL THUNDERSTORM 20-30S OF KMSL SHOULD STAY S OF KHSV DURING NEXT 1-2 HRS ON PRESENT COURSE. HOWEVER...ANVIL CB PRECIP AND PERHAPS A FEW CG LIGHTNING STRIKES REMAIN POSSIBLE N OF THIS STORM. OTHER CONVECTION IN NERN MS MAY ALSO IMPACT BOTH KMSL/KHSV BTWN 02-05Z. OTRW...SPORADIC MVFR CIGS ARE ANTICIPATED BEHIND FRONTAL PASSAGE LATER TONIGHT INTO EARLY MONDAY. CIGS MAY RECOVER TO VFR MONDAY AFTN. && .DISCUSSION.../ISSUED AT 251 PM CDT/... A SFC LOW OVER SERN MO HAD A CDFNT EXTENDING THRU ERN ARKANSAS WITH CONVECTION DEVELOPING AHEAD OF THE FRONT. CLOSER TO HOME...LOCAL RADARS ARE SHOWING A BAND OF SHRA/TSRA MOVING ACROSS OUR CWA ATTM. THIS LINE OF PCPN EXTENDS FROM THE HUN AREA AND POINTS WEST. SO FAR NO SVR WX WAS OCCURRING...AND NOT REALLY EXPECTING ANY SVR WX WITH THIS BAND OF PCPN. HOWEVER AS THE CDFNT (NOW OVER ERN ARKANSAS) MOVES EAST THIS EVENING...THE CHC OF SVR WX WILL INCREASE OVER THE CWA. THE BEST TIMING OF SVR WX WILL BE 5-6 PM OVR NW AL...7-8 PM OVER THE HUN AREA AND 9-10 PM IN NERN AL. MAIN THREAT OF SVR WX WILL BE DAMAGING WINDS/LARGE HAIL. OUR CWA DOES HAVE ENOUGH LOW LEVEL SHEAR TO PRODUCE A FEW ISOLATED TORNADOES. THE SVR WX THREAT WILL BE OVER BY MIDNIGHT. MONDAY/TUESDAY...THE LARGE/SLOW MOVING UPPER LOW THAT IS BRINGING ALL OF THE SVR WX POTENTIAL ATTM...WILL HANG ARND UNTIL TUESDAY MRNG. THUS WITH WEAK DISTURBANCES SWINGING ARND THE UPPER LOW AND COLD 5H TEMPS...WILL KEEP A LOW POP IN FOR SHOWERS UNTIL TUESDAY MRNG. THE CHC OF PCPN SHOULD END BY TUESDAY AFTN AND EVENING. REST OF THE EXTENDED FCST...LARGE UPPER RIDGE/SFC HIGH WILL BUILD IN ACROSS THE AREA. THIS WILL BEGIN A WARMING TREND WITH TEMPS IN THE LOWER 80S BY THE END OF THE NEXT WEEK. GFS ALSO DOES HINT AT FEW AFTN/EVENING SHOWERS/TSRA BY THE END OF NEXT WEEK...BUT FOR NOW WILL KEEP DRY. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && PREV DISCUSSION...07 AVIATION...KULA
Hazardous weather outlook, Apr 19, 12:55 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1255 PM CDT SUN APR 19 2009 ALZ001>010-016-TNZ076-096-097-200500- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1255 PM CDT SUN APR 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... AN INITIAL LINE OF SHOWERS AND THUNDERSTORMS WILL PUSH THROUGH THE CENTRAL TENNESSEE VALLEY EARLY THIS AFTERNOON. A STRONG THUNDERSTORM OR TWO CANNOT BE RULED OUT...BUT CONDITIONS SHOULD GENERALLY BE TOO STABLE WITH THIS FIRST ROUND OF THUNDERSTORMS. A BRIEF BREAK IN THE RAIN IS POSSIBLE BEHIND THE LINE...AND THE SUN MAY COME OUT FOR A TIME. HOWEVER...THIS WILL ALLOW CONDITIONS TO DESTABILIZE...CAUSING THUNDERSTORMS TO REDEVELOP ALONG OR AHEAD OF AN APPROACHING COLD FRONT. SOME OF THESE STORMS MAY BECOME SEVERE... CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. ESTIMATED TIMING FOR THE FRONT IS AROUND 5 PM FOR NORTHWEST ALABAMA...AROUND 7 PM FOR THE INTERSTATE 65 CORRIDOR...THEN EXITING INTO GEORGIA BY 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. SOME ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON...MAINLY NORTH OF THE TENNESSEE RIVER AS REMNANT MOISTURE FROM THE MAIN SYSTEM THAT BROUGHT THE COLD FRONT MOVES NORTHEAST. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUESTED LATE THIS AFTERNOON AND TONIGHT. BCC
In the hours before
Local storm report, Apr 19, 5:23 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
523 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL RED BAY 34.44N 88.14W
04/19/2009 E2.00 INCH FRANKLIN AL PUBLIC
EGG SIZE HAIL REPORTED NEAR RED BAY.
0513 PM HAIL RED BAY 34.44N 88.14W
04/19/2009 E2.75 INCH FRANKLIN AL PUBLIC
GOLF BALL TO BASEBALL SIZE HAIL REPORTED IN DOWNTOWN RED
BAY.
&&
CCROWELocal storm report, Apr 19, 6:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
621 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FUNNEL CLOUD MT HOPE 34.46N 87.48W
04/19/2009 LAWRENCE AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED BY A FIREFIGHTER NEAR MT HOPE.
0610 PM TSTM WND DMG MT HOPE 34.46N 87.48W
04/19/2009 LAWRENCE AL EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES REPORTED DOWN IN AND
AROUND MOUNT HOPE. A TREE ALSO REPORTED DOWN ON TOP OF A
TRUCK BUT THE DRIVER GOT OUT OF THE TRUCK SAFELY.
&&
CCROWELocal storm report, Apr 19, 6:36 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
636 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL MOULTON 34.48N 87.29W
04/19/2009 E0.50 INCH LAWRENCE AL EMERGENCY MNGR
PEA AND DIME SIZE HAIL REPORTED IN MOULTON
0624 PM HAIL WREN 34.43N 87.29W
04/19/2009 E0.75 INCH LAWRENCE AL EMERGENCY MNGR
0629 PM TSTM WND GST MOULTON 34.48N 87.29W
04/19/2009 E70.00 MPH LAWRENCE AL AMATEUR RADIO
0629 PM HAIL MOULTON 34.48N 87.29W
04/19/2009 E0.88 INCH LAWRENCE AL AMATEUR RADIO
PEA AND NICKEL SIZE HAIL IN DOWNTOWN MOULTON REPORTED BY
BOTH AMATEUR RADIO AND EMERGENCY MANAGERS.
0630 PM HAIL CADDO 34.57N 87.14W
04/19/2009 E1.00 INCH LAWRENCE AL EMERGENCY MNGR
&&
CCROWESpecial weather statement, Apr 19, 6:44 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 644 PM CDT SUN APR 19 2009 ALZ016-200030- CULLMAN- 644 PM CDT SUN APR 19 2009 ...SIGNIFICANT WEATHER ALERT FOR CULLMAN COUNTY UNTIL 730 PM CDT... AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF ARLEY...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CRANE HILL. JONES CHAPEL. LOGAN. WEST POINT. BALDWIN. CULLMAN...GOOD HOPE. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. BCC
Special weather statement, Apr 19, 7:00 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 700 PM CDT SUN APR 19 2009 ALZ006-008-009-200145- JACKSON-MADISON-MARSHALL- 700 PM CDT SUN APR 19 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN JACKSON...SOUTHEAST MADISON AND NORTHERN MARSHALL COUNTIES UNTIL 845 PM CDT... AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR PAINT ROCK TO NEAR UNION GROVE...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...LOCALLY HEAVY RAINFALL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WOODVILLE...GUNTERSVILLE. GRANT. COLUMBUS CITY. LIM ROCK. LARKINSVILLE. LANGSTON...SECTION. THIS CLUSTER OF STORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED.
Local storm report, Apr 19, 7:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
718 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL DANVILLE 34.41N 87.08W
04/19/2009 E0.25 INCH MORGAN AL EMERGENCY MNGR
PEA SIZE HAIL JUST NORTH OF DANVILLE.
0650 PM HAIL DECATUR 34.61N 86.98W
04/19/2009 E0.25 INCH MORGAN AL EMERGENCY MNGR
PEA SIZE HAIL REPORTED IN DECATUR.
0652 PM HAIL 4 E ADDISON 34.20N 87.11W
04/19/2009 E1.00 INCH CULLMAN AL EMERGENCY MNGR
DIME AND QUARTER SIZE HAIL REPORTED ON HWY 278 ON THE
CULLMAN/WINSTON CO LINE.
0652 PM HAIL HARTSELLE 34.44N 86.94W
04/19/2009 E1.75 INCH MORGAN AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED WEST OF HARTSELLE IN THE
OAKRIDGE COMMUNITY.
0655 PM TSTM WND DMG 1 WNW NEEL 34.47N 87.08W
04/19/2009 MORGAN AL TRAINED SPOTTER
TREES AND POWER LINES DOWN, HOMES DAMAGED ON BLANKENSHIP
ROAD.
0700 PM HAIL PRICEVILLE 34.52N 86.89W
04/19/2009 E0.50 INCH MORGAN AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN PRICEVILLE.
0701 PM FUNNEL CLOUD 1 SW HARTSELLE 34.43N 86.95W
04/19/2009 MORGAN AL TRAINED SPOTTER
FUNNEL CLOUD REPORTED BY A TRAINED SPOTTER 1 MILE SW OF
HARTSELLE.
0704 PM HAIL HARTSELLE 34.44N 86.94W
04/19/2009 E0.25 INCH MORGAN AL TRAINED SPOTTER
PEA SIZE HAIL REPORTED ON HWY 36 NEAR HARTSELLE.
&&
CCROWEThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:27 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall | 48 min |
| Apr 19, 8:16 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 29 min |
| Apr 19, 8:43 PM CDT | Tornado Warning | HUN | DeKalb, Marshall | 32 min |
| Apr 19, 8:55 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 35 min |
| Apr 19, 9:10 PM CDT | Tornado Warning | HUN | DeKalb | 35 min |
| Apr 19, 9:19 PM CDT | Tornado Warning | HUN | DeKalb | 26 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.